# SDR SIMA20140309005

- Difficulty date: March 9, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 26,228 hours, 18,697 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Charger
- Part number: P2070009520
- Condition: Cracked
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLIGHT ATTENDANT FLASHLIGHT CHARGER CRACKED.  R & R FLASHLIGHT ASSEMBLY IAW AMM 25-61-02, OPERATIONS CHECKED GOOD.
